# SDR SWAA2018071123339

- Difficulty date: June 27, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 63,327 hours, 37,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146A8320
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT GUSSET BRACKET ASSEMBLY CRACKED AT BS 787, RBL 40.  R&R BRACKET ASSEMBLY IAW SRM AND DWG.
